# SDR ASAA2021010933845

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 19,415 hours, 6,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24599
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 20,242 hours, 6,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP" CAUTION LIGHT AFTER PUSHBACK AND ENGINE START.  CLEARS UPON PRESSING MASTER CAUTION PUSH TO RESET.  GROUNDED-YES.  CONFIRMED LIGHT ON RECALL.  PERFORMED PZTC BITE, REF B737-900 AMM 21-61-00.  PZTC NR 2 SHOWS FLIGHT DECK TRIM VALVE FAULT ON BIT AND PREV FLIGHT, FAULT CLEARS ON VERIFY.  DUE TO HISTORY ON 01/03/21, REMOVED AND REPLACED CONT CABIN TRIM AIR MODULATING VALVE, REF B737-900 AMM 21-61-21.  OPERATION CHECKS GOOD, REF AMM 21-61-00.  LEAK CHECK GOOD, ETOPS GROUND VERIFICATION SUCCESSFUL.
